Doctor insights on:
A 5 months old baby girl is suffering from severe eczema.She is not getting better with synalar (fluocinolone) 1 in 4 and balneum stings. Please help.
Severe eczema: I recommend seeing an allergist to check for food allergies that may be aggravating your baby's eczema. Most common are egg, wheat, milk, soy, peanut, even if breastfeeding. If formula feeding it may be necessary to switch to a hypoallergenic formula, such as nutramagen or alimentum. It won't cure the eczema but if food allergic will markedly improve. Try vaseline as a moisturizer. ...Read moreSee 2 more doctor answers
I have psoriasis in my ear and it is inflamed, I am using synalar (fluocinolone) otic. I am in pain, what can I do to bring the swelling down, and relieve the pain?
Sounds like infected: The pain and swelling could be caused by a bacterial or other infection. Those symptoms are not usually caused by the psoriasis. An anti-inflammatory might help the pain and swelling, but i think it'd be best to get medical attention. You might need an oral antibiotic or other precription medication(s). ...Read moreSee 1 more doctor answer
Work for what??: If you are taking it properly - swallowed whole as directed - it gets the same serum drug levels as any other form of oxycodone. If you are tampering with it in an effort to snort or inject it, it turns into a gel and inactivates the oxycodone. Opioids do not work for all kinds of pain (neuropathy is particularly resistant), and it depends on the dose prescribed. Talk to prescriber or pharmacist. ...Read more
Before starting any: before starting any medication in a child, whether over-the-counter, "natural", "herbal", topical, etc. you should discuss it with your pediatrician. Your pediatrician will recommend a treatment and advise you on any adverse effects to watch for. ...Read more
Heart effects: Symptoms of Neo-Synephrine overdose include rapid heart rate, irregular heart rate, palpitations, anxiety, hallucinations, abdominal cramps, diarrhea, vomiting & sweating. Your nose may sting a lot. Not everyone gets all of these symptoms. Neo-synephrine is a highly addictive drug & should not be used routinely. There are better medications for treating your chronic symptoms. See your doctor. ...Read moreSee 1 more doctor answer
Neo-synehrine: Neosynephrine (phenylephrine) constricts blood vessels. Given intravenously, it raises blood pressure and is used to treat low blood pressure or shock. Given topically or in small doses orally, it constricts the vessels in the nose (nasal mucosa) which opens breathing passages. ...Read more
Not Really: These stale easy.Get a more detailed answer ›
Neo-synephrine: All topical nasal decongestants (afrin, Vicks inhaler, 4-way, neosynephrine etc.) if used daily can result in a form of addiction called rhinitis medicomentosa. This problem develops when the nasal tissues develop a resistance to the effects of the spray and more frequent use is needed to keep the nose open. Avoid using these products for more than 2 days without time away from them (3-4 days). ...Read moreSee 1 more doctor answer
Art. tears better: I would not use Dexamethasone drops without supervision by an ophthalmologist (they may cause increased pressure in the eyes, may mask infection, etc.) neomycin and polymyxin drops may cause allergic irritation. The moisturizing effect of artificial tears is safest. If the pinguecula cause symptoms in spite of four times a day art. Tears, you should probably see your eye doctor..Y. ...Read moreSee 2 more doctor answers